# SDR UPS06846052

- Difficulty date: January 6, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs1380 L32l-35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 EXFOLIATION CORROSION ON SHEAR TIE AT STA 1380 L32L TO L35R.  REMOVED DAMAGE SHEAR TIE IAW SRM 51-1-21, FABRICATED AND INSTALLED SHEAR TIE AT STA 1380 L32L TO L35R IAW DWG 5755075, AND SRM 51-1-8, AND SRM 51-1-20D.
